# SDR NWAA084969969

- Difficulty date: November 7, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 93,712 hours, 95,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 8-10 AND THE LT OVERWING EMERGENCY EXIT SIGN WERE INOPERATIVE.
